Carleman estimates and applications to inverse problems

Loading...
Thumbnail Image
Issue Date
2004
Authors
Isakov, Victor
Advisor
Citation

Isakov, V. (2004). "Carleman Estimates and Applications to Inverse Problems." Milan Journal of Mathematics 72(1): 249-271.

Abstract

This review paper describes some general and recent results of possible interest for mathematicians studying or using uniqueness of the continuation or working on control theory or inverse problems for partial differential equations. We restrict the exposition to equations of second order or some important systems of such equations.

Table of Content
Description
Click on the DOI link to access the article (may not be free)
publication.page.dc.relation.uri